Jump to content

Search the Community

Showing results for tags 'promazine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi. Hoping for some advice. Unfortunately I didn't do my research properly before trying to taper off and discontinue citalopram. See signature. I managed to completely cut the citalopram out at the beginning of April this year and ploughed on through the horrible withdrawal, mostly emotional with mood swings. Mood gradually worsened and at the end of May had a massive crash - couldn't stop crying, the world seemed to be a different place, it looked different, and I could no longer function. Terrified the next morning I took a 10 mg pill of citalopram I had left over from last time. Saw the doctor the following Monday who encouraged me to continue with them. By Friday 7 June, my anxiety levels were that high with constant whooshes of panic that I went back to the doctor. He wanted to up the dose to 40mg but I said I was afraid this would lead to more anxiety. Agreed to up to 20 mg and he prescribed a weeks course of 2mg diazepam to help alleviate the panic. Diazepam helps but the underlying anxiety doesn't seem to be settling. Took the 20mg of citalopram this morning, have hardly been able to function all day. I'm at a loss at what to do. Should I stick at it and hope the citalopram will kick in again? Do I reduce right back down to say 5mg? Do I stop completely and ask for another medication to help stabilise me? I suspect nobody knows the answer. Feeling extremely restless when the diazepam wears off - I can't go on like this 😞
×
×
  • Create New...